# SDR ASAA2021121936964

- Difficulty date: December 19, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 50,292 hours, 14,673 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW OVERHEAT IN FLIGHT RAN QRH, OVERHEAT LIGHT STAYED ILLUMINATED. SWITCH LEFT IN OFF POSITION FOR REST OF FLIGHT. GROUNDED - YES. FOUND L2 WHCU SENSOR FAULT. SWAPPED TO SPARE SENSOR OP CK GOOD REF B737-800 FIM 38-41 TASK 811.
